# SDR UALA2009031800819

- Difficulty date: March 15, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 38,559 hours, 14,836 cycles
- Engine: Iae V2522A5
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 350L5100508
- Part serial: 1867
- Condition: Malfunctioned
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY LIMITER MSG, FLIGHT DIVERTED.  REPLACED BATTERY CHARGER.
